advertisement
Question
Posted by: Rosee | 2008/11/06

Is there any harm

I' m 36 weeks preg and sometimes have a white/yellowish discharge and was given a medication(tablets &  injection) to treat them as they said its an infection so as my partner and we havent ghad sex for almost 4 months now but ther is still no change so will there be any harm to my baby.Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be a normal discharge. If your doctors think there is an infection, it may be that you need a different antibiotic.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Rix | 2008/11/07

Rather have it checked out by the doctor. It could be that the infection has not totally cleared - I experienced it - only cleared up after the 2nd round of antibiotics.

Reply to Rix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement